# SDR USAA2011020490519

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 36,948 hours, 14,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 395 - LAS-DFW - EMERGENCY LIGHTS - EMERGENCY EXIT ROW LENS COVER MISSING 8C.  REPLACED EMERGENCY EXIT LENS COVER AT SEAT 8C.
